Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 


Quasi-conformal rigidity of multicritical maps

Authors: Wenjuan Peng and Lei Tan
Journal: Trans. Amer. Math. Soc. 367 (2015), 1151-1182
MSC (2010): Primary 37F10, 37F20
Published electronically: July 25, 2014
MathSciNet review: 3280040
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We combine the enhanced nest constructed by Kozlovski, Shen and van Strien, and the analytic method proposed by Avila, Kahn, Lyubich and Shen to prove quasi-conformal rigidity properties of multicritical maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 37F10, 37F20

Retrieve articles in all journals with MSC (2010): 37F10, 37F20

Additional Information

Wenjuan Peng
Affiliation: Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, 100190 Beijing, People’s Republic of China

Lei Tan
Affiliation: Faculté des Sciences, LAREMA, Université d’Angers, 2, Boulevard Lavoisier, 49045 Angers cedex 01, France

Keywords: Holomorphic dynamics, quasi-conformal rigidity, multicritical maps, enhanced nest
Received by editor(s): January 20, 2012
Received by editor(s) in revised form: January 30, 2013
Published electronically: July 25, 2014
Additional Notes: The first author was supported by the NSF of China under grants No. 11101402 and No. 11231009, by the PSSF of China under grant No. 201003020 and by SRF for ROCS, SEM
The second author was supported by Geanpyl Pays de la Loire and ANR LAMBDA
Article copyright: © Copyright 2014 American Mathematical Society